# SDR UIEA2018012900145

- Difficulty date: January 16, 2018
- Submitted: January 30, 2018
- Operation: Air carrier
- Aircraft: N472MC
- Make and model: Boeing 747-45E
- Aircraft serial: 27062
- Aircraft time: 110,629 hours, 18,334 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 1720-1760
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FND CABIN FLOOR SUPPORT BS 1760 - 1720, RBL 117 CORRODED.  REPAIRED IAW SRM 51-70-12-2R-1, REPAIR 1, FIGURE 201, REV 101.  OPS CHECKED GOOD.
